# SDR UALA2013060503900

- Difficulty date: June 4, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,763 hours, 11,021 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CM CHECK, 51H EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMPS.
